MAUDE Adverse Event Report: STRYKER TRAUMA KIEL GUIDE WIRE, BALL-TIPPED, STERILE T2 TIBIA Ø3X800 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL GUIDE WIRE, BALL-TIPPED, STERILE T2 TIBIA Ø3X800 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18060080S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device matched the report and the complaint failure mode was confirmed.Referring to product inquiry the guide wire, ball-tipped, sterile t2 tibia ø3x800 mm [packaging] is stated to be the primary product.No further associated products were reported.A review of the dhr revealed no discrepancies.Sealing seams and original packaging are still intact.Thus, the pollution must have occurred during the packaging process at our sub-supplier, which was not detected during inspection.Based on the above facts the root cause of the reported event is related to an inadequate packaging process / insufficient inspection specification.The found foreign material [like a hair] has to be classified as a non-conformance.Ncr was triggered for further root cause investigation.
 
Event or Problem Description
In in-coming inspection at distribution, it was found that there was a foreign material (hair / bug) in blister.This event was found on 1 of 50pcs of 18060080s, lot# k0b324f received on our po#(b)(4) and 1 of 100pcs of 18060085s, lot# k09a2f3 received on our po#(b)(4).No patient involvement, adverse consequences, delay or medical intervention.

Brand Name
GUIDE WIRE, BALL-TIPPED, STERILE T2 TIBIA Ø3X800 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8121799
Report Number0009610622-2018-01496
Device Sequence Number11151191
Product Code LXH
UDI-Device Identifier04546540195890
UDI-Public04546540195890
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2023
Device Catalogue Number18060080S
Device Lot NumberK0B324F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2018
Initial Report FDA Received Date12/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;